# SDR DHL2003804873

- Difficulty date: February 16, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5611002502
- Condition: Delaminated
- Location: Rt Wing Te
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER PANEL SKIN DELAMINATED ( STA XW 5.000-47.000)  R & R RT WING UPPER T/E PANEL (STA. XW5.000-47.000) IAW SRM 51-3-0 PG. 1
